RUS  ENG
Full version
JOURNALS // Vestnik TVGU. Seriya: Prikladnaya Matematika [Herald of Tver State University. Series: Applied Mathematics] // Archive

Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.], 2018 Issue 1, Pages 43–54 (Mi vtpmk493)

Theory of Probability and Mathematical Statistics

New characterizations of Brownian motion

D. Kh. Kazanchyan

Lomonosov Moscow State University, Moscow

Abstract: In the paper new characterizations of Brownian motion are proved. They generalize and supplement the famous Levi theorem on the characterization of the process of Brownian motion in the class of square integrable continuous martingales. The first characterization (Theorem 1) generalizes the Levi theorem. Two other characterizations (Theorems 2 and 3) are analogues of the Levi theorem, in which the continuity condition is replaced by other conditions.

Keywords: Levy theorem, process with independent increments, infinitely divisible distributions, Brownian motion, martingales.

UDC: 519.2

Received: 21.10.2017
Revised: 11.02.2018

DOI: 10.26456/vtpmk493



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025